# SDR SWAA2022040584989

- Difficulty date: October 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal Ring
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER UPPER SEAL RETAINER IS CRACKED RBL 20 WL 140 / REMOVED AND INSTALLED NEW VAPOR BARRIER SEAL RETAINER AT BS 663 RBL 20 WL 140 PER SRM 51-40-02 AND AIPC 57-11-00-02
